2019
Том 71
№ 4

All Issues

Khalilov E. G.

Articles: 1
Article (Russian)

Substantiation of the collocation method for one class of systems of integral equations

Khalilov E. G.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 6. - pp. 823-835

We present the substantiation of the collocation method for a system surface integral equations of the boundary-value problem of conjugation for the Helmholtz equations. Moreover, we construct a sequence convergent to the exact solution of the boundary-value problem of conjugation and estimate its error.